# SDR SWAA062987

- Difficulty date: August 13, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 59,000 hours, 49,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10107451
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LENS MISSING AT FWD CABIN.  INSTALLED SIGN LENS PER MM.
